# SDR SWAA2022021714626

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727 AND 767 R/H Z ANGLE IS CORRODED TOP AND BOTTOM SURFACES IN SEVERAL AREAS / REMOVED CORROSION FOUND 100% MATERIAL OSS. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED Z-ANGLE STA 727 TO 767 PER DWG 146A7500 REV C; AND SRM 51-40-02-0G-0.
